# SDR VNAA202411290030

- Difficulty date: October 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION:  CORROSION ON FITTINGS AND HINGES OF SERVICE DOOR 196ER.


CORRCTIVE ACTION:
SUMMARY: FITTINGS AND HINGES WERE REMOVED PER CRJ-900 AMM 52-45-01-000-801 (CONFIG A01) AND SRM 51-41-02-001-001-A01, HINGES AND FITTINGS WERE MANUFACTURED PER NRC 00236, 00237, 00238 AND 00239, MANUFACTURED FITTINGS AND MANUFACTURED HINGES WERE INSTALLED PER CRJ-900 AMM 52-45-01 AND CRJ900 SRM 51-41-02-001-001-A01
